# SDR AALA201809139005

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 1085
- Condition: Malfunctioned
- Location: Pax Door Assist
- Part time: 57,930 hours, 27,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE PASSENGER CREW DOOR DAMPING FUNCTION,   FOUND A HARD IMPACT BETWEEN FUSELAGE AND BUFFER OF THE DOOR AT AFT GALLEY AREA.  REPLACED THE DAMPER CYLINDER IAW AMM 52-13-14-400-001-B.
